Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 268378, 14 pages
http://dx.doi.org/10.1155/2015/268378
Research Article

Almost Periodic Solution of a Multispecies Discrete Mutualism System with Feedback Controls

1Mathematics and OR Section, Xi’an Research Institute of High-Tech Hongqing Town, Xi’an, Shaanxi 710025, China
2Department of Applied Mathematics, School of Science, Xi’an University of Posts and Telecommunications, Xi’an, Shaanxi 710121, China

Received 5 April 2014; Accepted 27 September 2014

Academic Editor: Guang Zhang

Copyright © 2015 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhang, Feng Feng, Bin Jing, and Yingqi Li, “Almost Periodic Solution of a Multispecies Discrete Mutualism System with Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 268378, 14 pages, 2015. https://doi.org/10.1155/2015/268378.